# SDR HYIA20161229001

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Aircraft time: 20,556 hours
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Manifold
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT, MANIFOLD PRESSURE DROPPED EIGHT INCHES FROM 29-21.   LANDED WITH NO INCIDENT. OPEN.
